Blubell Pharma
Nimesulide (100mg) + Paracetamol (325mg)
Byflam 100mg/325mg Tablet is a combination medicine that helps in relieving pain and inflammation in conditions like rheumatoid arthritis, ankylosing spondylitis, and osteoarthritis.
Tablet
Byflam 100mg/325mg Tablet is a combination medicine that helps in relieving pain and inflammation in conditions like rheumatoid arthritis, ankylosing spondylitis, and osteoarthritis. It is also used to relieve fever, muscle pain, back pain, toothache, or pain in the ear and throat.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Byflam 100mg/325mg Tablet is to be taken with food.
Byflam 100mg/325mg Tablet is a combination of two medicines: Nimesulide and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).
You have been prescribed this combination medicine for relieving pain and inflammation. Take it with food to avoid getting an upset stomach. It may cause dizziness and sleepiness. Do not drive or do anything that requires mental focus until you know how it affects you. Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness and increase the risk of liver damage. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.
Byflam 100mg/325mg Tablet is a combination of Nimesulide and Paracetamol. This medication helps relieve pain and inflammation.
Byflam 100mg/325mg Tablet is usually taken for short-term pain relief and can be discontinued if there's no pain. However, it should continue if your physician has advised you to do so.
Yes, Byflam 100mg/325mg Tablet can cause nausea and vomiting. Taking it with milk, food or antacids may prevent nausea. Avoid fatty or fried foods when using this medication. In case of vomiting, drink plenty of water or other fluids by taking small and frequent sips. If vomiting persists and you notice signs of dehydration like dark-colored urine and low urination frequency, talk to your doctor. Do not take any other medicine without talking to your doctor.
Use of Byflam 100mg/325mg Tablet is not recommended for those with known allergy to any of its ingredients or components, and patients who are sensitive to other painkillers (NSAIDs). Avoid use in patients with a history of stomach ulcers or active, recurrent stomach ulcer/bleeding. It should also be avoided in patients with a history of heart failure, high blood pressure, and liver or kidney disease.
Yes, Byflam 100mg/325mg Tablet can be taken with Vitamin B-complex preparations. While Byflam 100mg/325mg Tablet helps to relieve pain, Vitamin B-complex may help correct the vitamin deficiency that might be causing your symptoms.
No, Byflam 100mg/325mg Tablet should not be used for stomach pain without consulting your physician. It may increase the secretion of stomach acid which could worsen an underlying condition.
Byflam 100mg/325mg Tablet contains Nimesulide and Paracetamol, both known to harm the liver at higher doses. Alcohol consumption should also be avoided when taking this medication as it may increase the risk of liver damage. Patients with pre-existing liver diseases should avoid using Byflam 100mg/325mg Tablet.
No, you should not exceed the recommended dose of Byflam 100mg/325mg Tablet as it may increase the risk of side effects. If your pain is increased or not relieved by the recommended doses, consult your doctor for re-evaluation.
Keep this medicine in its original container or pack, tightly closed. Store it according to the instructions on the label. Do not use expired medication and dispose of unused medication properly. Do not give it to pets, children, or other people.